MAUDE Adverse Event Report: SMALL CURVED SHAPE FOR STRATTICE, BPS (CONTOUR 1); MESH, SURGICAL

SMALL CURVED SHAPE FOR STRATTICE, BPS (CONTOUR 1); MESH, SURGICAL
Catalog Number CON1006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was reported from the sales rep on behalf of the hcp that strattice device lot was (b)(4), con1006 was explanted, may have been in august.The sales rep was unsure if it was an infection.No other information was provided.The complaint related device was discarded.Clarification was received that the lot associated with this event is sp200131-304.Updated information was received on 10/jan/2023, that the strattice was implanted on (b)(6) 2020.The l drain and more drainage than the r and the l drain was removed (b)(6) 2020.After the drain removal the patient had intermittent drainage from the l breast from (b)(6) 2020 to (b)(6) 2021.The l breast was swollen and tender.The implant was removed on (b)(6) 2021 and pathology of the strattice was taken.The hcp does believe the infection was due to the strattice.
 
Additional Manufacturer Narrative
Based on the internal investigation into lot sp200131 with no remarkable findings, including (b)(4) devices distributed with no other related complaints reported against the lot and no related deviations or nonconformances revealed during manufacturing, strattice as a contributing factor to the event cannot be ruled out, thus this event was reported to the fda as serious injury.Lot sp200131 was terminally sterilized and met all qc release criteria.It was reported the hcp indicates a relationship between the strattice and the infection.As indicated in the instructions for use, infection is a potential adverse event associated with implantation procedures where surgical mesh materials are use.No further actions are required, no device nonconformances were confirmed.

Brand Name
SMALL CURVED SHAPE FOR STRATTICE, BPS (CONTOUR 1)
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16151932
Report Number1000306051-2023-00003
Device Sequence Number15330290
Product Code FTM
UDI-Device Identifier00818410010263
UDI-Public00818410010263
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue NumberCON1006
Device Lot NumberSP200131
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANTS (B)(6) 2020- (B)(6) 2021
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale